# SDR N129QS0401

- Difficulty date: August 16, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Part number: 69382354
- Condition: Disconnected
- Location: Rt Brake Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CAPTAIN REPORTED HIS RT BRAKE PEDAL INOPERATIVE.  PEDAL REPORTED AS (HARD).  AC RETURNED TO BLOCKS, MECHANIC FOUND CAPTAINS RT BRAKE PEDAL INTERCONNECT TO CO-PILOTS PEDAL DISCONNECTED.  HARDWARE FOR THE INTERCONNECT ROD WAS FOUND IN A PARTS BAG ATTACHED TO THE ROD.  FOLLOW-UP INVESTIGATION FOUND THAT THE AC HAD JUST LEFT MAINTENANCE.  A CONTRACT MECHANIC FAILED TO RECONNECT THE ROD AFTER MAINTENANCE.  THIS OVERSIGHT WAS COMPOUNDED BECAUSE THE MECHANIC FAILED TO FOLLOW THE MM, DISCONNECTING ROD ON THE WRONG END.  INSPECTOR OF THAT WORK ONLY INSPECTED THE ROD END THAT SHOULD HAVE BEEN DISCONNECTED DURING MAINTENANCE.
